# SDR YENA201901100020

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 61,741 hours, 22,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 799116
- Condition: Failed
- Location: Cabin
- Part time: 7,466 hours, 2,901 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2066, RSW-BOS. FDW BATTERY PACK FAIL ( ESPU); R & R FWD (EPSU) EMERGENCY BAT LIGHT IAW AMM 35-51-00. OPS CHECK GOOD.
